# SDR ASOA201200775

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 27,170 hours, 24,022 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA PRESSURE FLOOR CORRODED AT FS 529.00 AND BETWEEN LBL 36 TO STR 18 2EA PLACES.  BLENDED CORROSION  IAW SRM 51-21-06.   PERFROMED UT THICKNESS INSPECTION OF BLENDED AREAS IAW MAC NDT PROCEDURE UT-3.  MINIMUM MATERIAL REMAINING .072", ORIGINAL IS .080", MATERIAL REMOVED IS .008" MIN MATERIAL REMAINING ON CHEM MIL .053" ORIGNAL .055", MATERIAL REMOVED IS .002" MIN MATERIAL REMAINING .067", ORIGINAL .080" MATERIAL REMOVED .013" BLENDED AREAS WITHIN LIMITS IAW REO 601R-53-41-666, TABLE 14, TABLE 2.
